Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 131548, 14 pages
http://dx.doi.org/10.1155/2014/131548
Research Article

The Existence of Positive Solutions for Fractional Differential Equations with Integral and Disturbance Parameter in Boundary Conditions

College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 13 November 2013; Accepted 17 January 2014; Published 24 March 2014

Academic Editor: Paul Eloe

Copyright © 2014 Mei Jia and Xiping Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Xiping Liu, Fanfan Li, Mei Jia, and Ertao Zhi, “Existence and Uniqueness of the Solutions for Fractional Differential Equations with Nonlinear Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Xiao Wang, Xiping Liu, and Xuejing Deng, “Existence and nonexistence of positive solutions for fractional integral boundary value problem with two disturbance parameters,” Boundary Value Problems, 2015. View at Publisher · View at Google Scholar
  • Xiping Liu, and Mei Jia, “Existence of solutions for the integral boundary value problems of fractional order impulsive differential equations,” Mathematical Methods In The Applied Sciences, vol. 39, no. 3, pp. 475–487, 2016. View at Publisher · View at Google Scholar
  • Wenxia Wang, and Xiaotong Guo, “Eigenvalue problem for fractional differential equations with nonlinear integral and disturbance parameter in boundary conditions,” Boundary Value Problems, vol. 2016, no. 1, pp. 1–23, 2016. View at Publisher · View at Google Scholar
  • Mengmeng Li, Xiaofeng Su, and Mei Jia, “The existence and nonexistence of positive solutions for fractional differential equations with nonhomogeneous boundary conditions,” Advances in Difference Equations, vol. 2016, no. 1, pp. 1–24, 2016. View at Publisher · View at Google Scholar
  • Xiaofeng Su, Xianlong Fu, and Mei Jia, “On positive solutions of eigenvalue problems for a class of p-Laplacian fractional differential equations,” Journal of Applied Analysis and Computation, vol. 8, no. 1, pp. 152–171, 2018. View at Publisher · View at Google Scholar